# SDR ASAA2015112413993

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,589 hours, 9,117 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 100055
- Condition: Failed
- Location: Apu
- Part time: 5,201 hours, 8,096 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON TWO ATTEMPTS.  ACFT GROUNDED.  REPLACED IGNITION UNIT REF AMM 49-41-31-000-801 AS WELL AS IGNITER PLUG, REF AMM 49-41-51.
